# SDR CALA2025021902379

- Difficulty date: February 16, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 69,733 hours, 30,877 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517617
- Part serial: A7468
- Condition: Faulty
- Location: Zone 800
- Part time: 721,533 hours, 710,438 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED DOOR 2 LEFT EVACUATION SLIDE ASSY PER JOB CARD 31-2561-9-0015 REPLACED DOOR L2 EVACUATION SLIDE ASSY. SER # OFF 7468. SER# ON 7104. REF AMM 25-62-44.PARTS USED:  31-2561-9-0015, QTY :1. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1565986 SN OFF 7468.SLIDE, ASSY, EV OFF 31-2561-9-0015 7468 ON 31-2561-9-0015 7104 VERIFIED ESCAPE SLIDE INSTALLATION PER AMM 25-62-44 AND GMM 09-25-05.
